Informacja

Drogi użytkowniku, aplikacja do prawidłowego działania wymaga obsługi JavaScript. Proszę włącz obsługę JavaScript w Twojej przeglądarce.

Przeglądasz jako GOŚĆ

Wyszukujesz frazę ""34D30"" wg kryterium: Temat


Tytuł :
Some reflections on Newton’s method
Autorzy :
Twilt, F.
Pokaż więcej
Źródło :
Topics in Engineering Mathematics : Modeling and Methods. 81:217-237
Książka elektroniczna
Tytuł :
Homoclinic twisting bifurcations and cusp horseshoe maps
Autorzy :
Deng, Bo
Pokaż więcej
Źródło :
Journal of Dynamics and Differential Equations. July 1993 5(3):417-467
Czasopismo naukowe
Tytuł :
Quadratic systems of conservation laws with generic behavior at infinity
Autorzy :
čanić, Sunčica
Pokaż więcej
Źródło :
Journal of Dynamics and Differential Equations. July 1997 9(3):401-426
Czasopismo naukowe
Tytuł :
Curvature lines on orthogonal surfaces of R3 and Joachimsthal Theorem
Autorzy :
Ronaldo Garcia
Pokaż więcej
Temat :
Geometria diferencial
Superficies
Topología
Teorema Joachimsthal
Curvas
Principal cycle
53C12 [curvature lines. MSC]
34D30
53A05
37C75
Sectional curvature
Mathematical analysis
Curvature
Physics
Źródło :
Revista Civilizar Ciencias Sociales y Humanas,Vol. 4,núm 8, Art 8
Repositorio U. Sergio Arboleda
Universidad Sergio Arboleda
instacron:Universidad Sergio Arboleda
Crossref
Opis pliku :
application/pdf; documentos
Dostępność :
https://explore.openaire.eu/search/publication?articleId=doi_dedup___::07566fb303dd12ffb2828f81734eddfe
Tytuł :
On the patterns of principal curvature lines around a curve of umbilic points
Autorzy :
Jorge Sotomayor
Ronaldo Garcia
Pokaż więcej
Temat :
Multidisciplinary
Physics
Asymptotic curve
Osculating circle
Torsion of a curve
Principal curvature
Geometry
Curvature
Center of curvature
Smooth surface
Umbilical point
Umbilic point
Principal curvature lines
Principal cycles
Ponto umbílico
Linhas de curvatura principal
Ciclos principais
Mathematics - Differential Geometry
53C12, 34D30, 53A05, 37C75
principal curvature lines
principal cycles
lcsh:Science
lcsh:Q
ponto umbílico
linhas de curvatura principal
ciclos principais
Mathematics::Differential Geometry
Quantitative Biology::Tissues and Organs
Źródło :
Crossref
Repositório Institucional da UFG
Universidade Federal de Goiás
instacron:UFG
Anais da Academia Brasileira de Ciências, Vol 77, Iss 1, Pp 13-24 (2005)
Anais da Academia Brasileira de Ciências, Volume: 77, Issue: 1, Pages: 13-24, Published: MAR 2005
Anais da Academia Brasileira de Ciências v.77 n.1 2005
Anais da Academia Brasileira de Ciências
ABC
instacron:ABC
Opis pliku :
text/html
Dostępność :
https://explore.openaire.eu/search/publication?articleId=doi_dedup___::6009456605e811655d137c044620a0e3
http://www.scielo.br/pdf/aabc/v77n1/a02v77n1.pdf
Tytuł :
Lines of principal curvature on canal surfaces in R³
Autorzy :
Jorge Sotomayor
Jaume Llibre
Ronaldo Garcia
Pokaż więcej
Temat :
Riccati equation
principal curvature lines
canal surfaces
lcsh:Science
lcsh:Q
Mathematics - Differential Geometry
Mathematics - Dynamical Systems
53C12, 34D30, 53A05, 37C75
Multidisciplinary
Mathematics
Principal curvature
Periodic graph (geometry)
Differential equation
Mathematical analysis
Curvature
SPHERES
Equação de Riccati
linha de curvatura principal
superfície canal
sense organs
Źródło :
Anais da Academia Brasileira de Ciências, Vol 78, Iss 3, Pp 405-415 (2006)
Crossref
Anais da Academia Brasileira de Ciências, Volume: 78, Issue: 3, Pages: 405-415, Published: SEP 2006
Repositório Institucional da UFG
Universidade Federal de Goiás
instacron:UFG
Anais da Academia Brasileira de Ciências v.78 n.3 2006
Anais da Academia Brasileira de Ciências
ABC
instacron:ABC
Opis pliku :
text/html
Dostępność :
https://explore.openaire.eu/search/publication?articleId=doi_dedup___::dc6df648b2009720422c9a745acc0028
http://www.scielo.br/scielo.php?script=sci_arttext&pid=S0001-37652006000300002
Tytuł :
ESTIMATION OF DELAY ON SYNCHRONIZATION STABILITY IN A CLASS OF COMPLEX SYSTEMS WITH COUPLING DELAYS
Autorzy :
Wang, Q.
Duan, Z.
Feng, Z.
Guanrong Chen
Pokaż więcej
Temat :
General Mathematics
complex networks
coupling delays
estimate
asymptotic stability
synchronization stability
34D30
37N25
Źródło :
Crossref
Scopus-Elsevier
Taiwanese J. Math. 12, no. 8 (2008), 2141-2154
Opis pliku :
application/pdf
Dostępność :
https://explore.openaire.eu/search/publication?articleId=doi_dedup___::6809997237d62eaa9194f85b792fe660
Tytuł :
Tori embedded in S3 with dense asymptotic lines
Autorzy :
Jorge Sotomayor
Ronaldo Garcia
Pokaż więcej
Temat :
Asymptotic lines
Recurrence
Clifford torus
Variational equation
linhas assintóticas
recorrências
toro de Clifford
equação variacional
asymptotic lines
recurrence
variational equation
lcsh:Science
lcsh:Q
Multidisciplinary
Torus
Physics
Mathematical physics
Mathematics - Differential Geometry
Mathematics - Dynamical Systems
53C12, 34D30, 53A05, 37C75
Mathematics::Symplectic Geometry
Źródło :
Repositório Institucional da UFG
Universidade Federal de Goiás
instacron:UFG
Anais da Academia Brasileira de Ciências, Volume: 81, Issue: 1, Pages: 13-19, Published: MAR 2009
Anais da Academia Brasileira de Ciências, Vol 81, Iss 1, Pp 13-19 (2009)
Anais da Academia Brasileira de Ciências v.81 n.1 2009
Anais da Academia Brasileira de Ciências
ABC
instacron:ABC
Crossref
Opis pliku :
text/html
Dostępność :
https://explore.openaire.eu/search/publication?articleId=doi_dedup___::50e01c70f958e70b4792ad85625ea49c
http://repositorio.bc.ufg.br/tede/handle/ri/12477
Tytuł :
Phase portraits for quadratic homogeneous polynomial vector fields on $$ \mathbb{S}^2 $$
Autorzy :
Llibre, Jaume
Pessoa, Claudio
Pokaż więcej
Źródło :
Rendiconti del Circolo Matematico di Palermo. December 2009 58(3):361-406
Czasopismo naukowe
Tytuł :
On the integrable rational Abel differential equations
Autorzy :
Giné, Jaume
Llibre, Jaume
Pokaż więcej
Źródło :
Zeitschrift für angewandte Mathematik und Physik: Journal of Applied Mathematics and PhysicsJournal de Mathématiques et de Physique appliquées. February 2010 61(1):33-39
Czasopismo naukowe
Tytuł :
On the planar integrable differential systems
Autorzy :
Giné, Jaume
Llibre, Jaume
Pokaż więcej
Źródło :
Zeitschrift für angewandte Mathematik und Physik: Journal of Applied Mathematics and Physics /Journal de Mathématiques et de Physique appliquées. August 2011 62(4):567-574
Czasopismo naukowe
Tytuł :
Generic Bifurcations of Planar Filippov Systems via Geometric Singular Perturbations
Autorzy :
Tiago Carvalho
Durval José Tonon
Pokaż więcej
Temat :
General Mathematics
Singular solution
Singular perturbation
Planar
Mathematics
Perturbation (astronomy)
Bifurcation
Mathematical analysis
geometric singular perturbation
non$-$smooth vector fields
bifurcation
fold$-$fold singularity
34A36
34C23
34D15
34D30
Źródło :
Crossref
Bull. Belg. Math. Soc. Simon Stevin 18, no. 5 (2011), 861-881
Scopus-Elsevier
Opis pliku :
application/pdf
Dostępność :
https://explore.openaire.eu/search/publication?articleId=doi_dedup___::4dfb9ac21d4495d7d6a6a20471b1426b
Tytuł :
Dominated splitting of differentiable dynamics with $\mathrm{C}^1$-topological weak-star property
Autorzy :
Xiongping Dai
Pokaż więcej
Temat :
General Mathematics
Mathematics
Differentiable function
Topology
dominated splitting
weak-star property
Liao theory
37C10
37D30
37D05
37C27
34D30
Źródło :
Crossref
J. Math. Soc. Japan 64, no. 4 (2012), 1249-1295
Opis pliku :
application/pdf
Dostępność :
https://explore.openaire.eu/search/publication?articleId=doi_dedup___::bb3dd4ff9b3ed0854fc07e48da4873de
Tytuł :
Generalized synchronization of identical chaotic systems on the route from an independent dynamics to the complete synchrony
Autorzy :
Jalnine, Alexey Yu.
Pokaż więcej
Źródło :
Regular and Chaotic Dynamics. May 2013 18(3):214-225
Czasopismo naukowe
Tytuł :
On a certain type of nonlinear differential equations admitting transcendental meromorphic solutions
Autorzy :
Zhang, Xia
Liao, LiangWen
Pokaż więcej
Źródło :
Science China Mathematics. October 2013 56(10):2025-2034
Czasopismo naukowe
Tytuł :
Modelling diseases with relapse and nonlinear incidence of infection: a multi-group epidemic model.
Autorzy :
Wang J; a School of Mathematics and Statistics , Southwest University , Chongqing 400715 , People's Republic of China.
Pang J
Liu X
Pokaż więcej
Źródło :
Journal of biological dynamics [J Biol Dyn] 2014; Vol. 8, pp. 99-116.
Typ publikacji :
Journal Article
MeSH Terms :
Epidemics*
Models, Biological*
Nonlinear Dynamics*
Communicable Diseases/*epidemiology
Computer Simulation ; Endemic Diseases ; Humans ; Incidence ; Numerical Analysis, Computer-Assisted ; Recurrence
Czasopismo naukowe
Tytuł :
The Hopf bifurcation in the Shimizu–Morioka system
Autorzy :
Llibre, Jaume
Pessoa, Claudio
Pokaż więcej
Źródło :
Nonlinear Dynamics: An International Journal of Nonlinear Dynamics and Chaos in Engineering Systems. February 2015 79(3):2197-2205
Czasopismo naukowe

Ta witryna wykorzystuje pliki cookies do przechowywania informacji na Twoim komputerze. Pliki cookies stosujemy w celu świadczenia usług na najwyższym poziomie, w tym w sposób dostosowany do indywidualnych potrzeb. Korzystanie z witryny bez zmiany ustawień dotyczących cookies oznacza, że będą one zamieszczane w Twoim komputerze. W każdym momencie możesz dokonać zmiany ustawień dotyczących cookies